Set-theoretic relations and BCH-algebras with trivial structure
Novi Sad Journal of Mathematics, Tome 25 (1995) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1995_25_1a_8,
author = {Dudek
Wies\'law and Rousseau Ronald},
title = {Set-theoretic relations and {BCH-algebras} with trivial structure},
journal = {Novi Sad Journal of Mathematics},
pages = {75-82},
year = {1995},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_8/}
}
Dudek Wiesĺaw; Rousseau Ronald. Set-theoretic relations and BCH-algebras with trivial structure. Novi Sad Journal of Mathematics, Tome 25 (1995) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1995_25_1a_8/